# SDR 08FDEA02939

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6527172
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 3617 BOTTOM AFT END CRACKED REPAIRED PANEL 3617 REF SRM 51-40-9 STEPS 3D, 4E, 4F, PGS 3-7 AND AMM 51-20-051 PG1, AMM 51-20-151-7 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
